Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Uniformly distributed sequences in locally compact groups. I


Author: Leonora Benzinger
Journal: Trans. Amer. Math. Soc. 188 (1974), 149-165
MSC: Primary 22D05; Secondary 10K99
MathSciNet review: 0333063
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We investigate the notion of uniformly distributed sequences in locally compact groups. Our main result is the following: A locally compact group G possesses a uniformly distributed sequence if and only if it possesses a sequence whose homomorphic images are dense in each of the compact quotients of G.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 22D05, 10K99

Retrieve articles in all journals with MSC: 22D05, 10K99


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1974-0333063-1
Keywords: Locally compact group, uniform distribution, finite dimensional unitary representation, compact quotient, periodic representation
Article copyright: © Copyright 1974 American Mathematical Society